Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is The Back Pain Related To Microsid Sr Medicine?

hi i have a pain in my lower back some nerve pain from last 2 months doc suggested me microsid sr for 15 days its now 7 days i have been taking medicine i feel better with my nerve problem but my back started paining from yesterday is it related to this medicine?
Mon, 31 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Mucrocid SR contains indomethacin that is used in the treatment of various painful conditions such as rheumatoid arthritis, gout, ankylosing spondylitis and fever. But like other medications this medication has some side effects of its own. This medication may cause back pain as a side effect. Other side effects of this medication are nausea, vomiting, loss of appetite, unexplained weight gain, painful or difficult urination, blurring of vision, lack of energy, unusual bleeding or bruising, diarrhea or constipation, abdominal pain, GIT upset and many more. These side effects are mild and usually go away over time. But any of these side effects persist for long or bother you then you should consult your doctor first for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sensory system


Loading Online Doctors....
Is The Back Pain Related To Microsid Sr Medicine?

Hi, Mucrocid SR contains indomethacin that is used in the treatment of various painful conditions such as rheumatoid arthritis, gout, ankylosing spondylitis and fever. But like other medications this medication has some side effects of its own. This medication may cause back pain as a side effect. Other side effects of this medication are nausea, vomiting, loss of appetite, unexplained weight gain, painful or difficult urination, blurring of vision, lack of energy, unusual bleeding or bruising, diarrhea or constipation, abdominal pain, GIT upset and many more. These side effects are mild and usually go away over time. But any of these side effects persist for long or bother you then you should consult your doctor first for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,